Announcement

Collapse
No announcement yet.

Enzema on eye lid..please help

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Enzema on eye lid..please help

    anyone has this problem? need help and advise...i having this problem after using some eye product...i have seen doc for this but it doesn't seem to heal. what i meant is that after applying the medication from doc and it seems to heal. but after stopping the medication for around 1 week, the problem comes back...my eyelid will be itchy and flaky skin will appear...

    how?! does that mean i need to apply the medicine throughout my life??! really regret buying that eye product...

  • #2
    from experience, do change to milder skincare (especially cleanser) for time being. i used to maybe to take certain fragranced soap & body foam but recurring outbreak make me stick to skin-friendly, fragrance-free soap & foam only.

    Comment


    • #3
      i am using fancl washing powder for cleanser..as for skincare, i using the ZA range, fpr the eyecare, i am using eye serum from natural source...tried few brands olay,mac,bodyshop for my eyecare but they still doesn't seem to ease my problem...the enzema is on the inner corner on one of my eyelid...it's hard for me to apply any eye makeup due to this problem...it's really bothering me alot and this has been on-going for few months

      Comment


      • #4
        I don't know if taking evening primrose oil will help you, taking 3 a day helps my ezcema on my legs so maybe you can give it a try?

        Comment


        • #5
          ah xue, do stay off all eyemakeup until the ezcema clears up completely. Is it on the upper eyelid? Avoid putting any eyecream on that area, ask your doctor for recommendations on skincare. I have the same problem, it comes and it goes but it takes time before you learn what works for you to keep it under control. Good luck!

          Comment


          • #6
            ae260, it is on my upper eyelid...have not been putting any eyemakeup for quite sometime. for the past few days, i have been applying only eyecream and it looks quite ok...not that flaky anymore...but still itch at times..i try not to depend on the doc's cream coz this problem has been quite long and didn't heal though i keep applying doc's cream

            Comment


            • #7
              Did you consult a dermatologist? Usually for the steroid cream I will apply daily for at least 1 week (until it clears up), then instead of stopping immediately I will continue to apply 3 times a week for another week then twice a week then stop. Usually this works better for me than applying daily then stopping immediately when the skin heals. I would also suggest that you skip the eyecream serum and re-look your skin care. Even though skincare might be from natural sources, natural skincare can still cause irritation. FWIW, when I have a ezcema flare up only cetaphil cleanser and cetaphil lotion doesn't aggravate it. HTH!

              Comment


              • #8
                I didn't consult a dermatologist but the doctor did mentioned that apply the cream till it heal up. huh? why skip the eye serum? previously I was using TFS eyecare then the ezcema happened. This time round, instead of turing back to the eye cream that the doc prescribed, I using the eye serum and it seems to be healing well.

                Comment


                • #9
                  Based off your 1st posted you said your problem was caused by eye product right? So logical thing to do would be to lay off the product that is causing the ezcema? Steroid cream thins the skin so not advisable to keep using too often especially on eyelid.

                  Originally posted by ah xue
                  anyone has this problem? need help and advise...i having this problem after using some eye product...i have seen doc for this but it doesn't seem to heal. what i meant is that after applying the medication from doc and it seems to heal. but after stopping the medication for around 1 week, the problem comes back...my eyelid will be itchy and flaky skin will appear...

                  how?! does that mean i need to apply the medicine throughout my life??! really regret buying that eye product...

                  Comment


                  • #10
                    yes, the problem is caused by the eye product..i have since stopped using that brand of eye product. now using another brand which seems quite alright but still seems to be abit dry and itch. Overall, it's much better...i tried to stop relying on doc's medication as i scare that it will thin my skin as what you mentioned

                    Comment


                    • #11
                      is it fungal growth? i had it too.. red and patchy. hahas. my so ask me to put a cream by demasome. not bad. gone after a few days

                      Comment


                      • #12
                        ah xue: You are probably suffering from cosmetics allergy. Stay away from

                        1. All make-up
                        2. Sun (wear shades)
                        3. Avoid perspiration
                        4. Avoid reds, purples and pinks e/s.
                        5. Avoid WATER-PROOF masacara. Just the normal one will do.
                        6. Use earth tone, MATTE e/s if really need to wear make-up.


                        You should try

                        1. *Seeing a dermatologist, or else it will become chronic and will spread to your cheeks. Will also deform your eyes if not taken care of.)

                        2. Getting Avene Thermale Spray to calm your skin down whenever the reaction starts again.

                        3. Avoiding facial soap, FRAGRANCED product, alcohol denat, dust.

                        4. Using Simple's facial wash. Don't tone your skin.

                        5. Avoid washing your eyes with facial wash. Also, avoid washing your face too much.

                        6. Avoid heavily fragranced shampoos and conditioner,

                        7. Avoid painting your nails or getting your face anywhere near to the nail polish itself.

                        All these are basics. HIH

                        Comment

                        Working...
                        X